# SDR CA180709001

- Difficulty date: July 8, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: P735959
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE ODM (OIL DEBRIS MONITOR) EXCEEDANCE.  ENGINE REPLACED, PER TC AND BA AGREEMENT, AN SDR MUST BE CREATED FOR EVERY ETOPS EVENT.  (TC# 20180709001)
